The Michigan Mathematical Journal

Standard forms of 3-braid 2-knots and their Alexander polynomials.

Seiichi Kamada

Full-text: Open access

Article information

Source
Michigan Math. J. Volume 45, Issue 1 (1998), 189-205.

Dates
First available: 23 August 2002

Permanent link to this document
http://projecteuclid.org/euclid.mmj/1030132090

Mathematical Reviews number (MathSciNet)
MR1617423

Zentralblatt MATH identifier
0958.57026

Digital Object Identifier
doi:10.1307/mmj/1030132090

Subjects
Primary: 57Q45: Knots and links (in high dimensions) {For the low-dimensional case, see 57M25}

Citation

Kamada, Seiichi. Standard forms of 3-braid 2-knots and their Alexander polynomials. The Michigan Mathematical Journal 45 (1998), no. 1, 189--205. doi:10.1307/mmj/1030132090. http://projecteuclid.org/euclid.mmj/1030132090.


Export citation